MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY
Catalog Number 08443432214
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The serial number of the investigation laboratory's cobas e 801 module is (b)(6) the tsh v2 reagent lot number used at the investigation site's e 801 was 714216 with an expiration date of 31-jul-2024.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys tsh v2 (tsh v2) results from one patient sample tested on the customer's cobas e 801 analytical unit and the investigation laboratory's cobas e 801 module.The reporter stated that they performed a polyethylene glycol (peg) addition test but the recovery rate was low prompting them to send the patient sample to an investigation laboratory.The investigation laboratory also sent the patient sample to an outsourced laboratory that uses an abbott architect.Please refer to the attachment (b)(6) for the table containing the highlighted questionable results.
 
Additional Manufacturer Narrative
The patient sample was requested but was not received for investigation.The cause of the event could not be determined.

Brand Name
TSH ELECSYS E2G 300 V2
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18384338
Report Number1823260-2023-04171
Device Sequence Number14146465
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08443432214
Device Lot NumberASKU, 714216
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown